# SDR QXEA9900886

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Debonded
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - HORIZONTAL STIFFENER BETWEEN HORIZONTAL BEAMS VIII AND IX IS DISBONDED FROM BULKHEAD BETWEEN 1050L AND 425L.  REPAIRED IAW HORIZON AIR EA 4-53-731.
